# SDR VNAA202501210021

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS LBL9 (1 EA), LBL27 (1 EA) AND RBL9 (1 EA) BETWEEN FS 349.00 TO FS 477.40 AT PASSENGER CABIN, CORROSION ON SEAT RAIL LBL27 (1 EA) AND RBL9 (1 EA) BETWEEN FS 349.00 TO FS 477.40 AT PASSENGER CABIN WAS REMOVED PER  CRJ900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-21-49-101-001-A01 FIGURE 53-21-49-991-804 AND SIDE SEAT RAIL LBL9 (1 EA), BETWEEN FS 349.00 TO FS 477.40 AT PASSENGER CABIN WAS REPLACED PER CRJ-900 AMM 53-00-49-000-801(CONFIG A12).
